top of page

RWC RACE BULLETIN/ROUND 4 OF 7!


8:00PM EST / 12:00AM GMT



 

Welcome to Round 4 of the RWC Season 9 Championship!

After what was nearly 30 minutes of pretty good racing at Long Beach followed by 20 minutes of ... a race car parade combined with a bumper car amusement ride ... everyone will be glad to leave California behind and hit the reset button with a great race at the exciting, beautiful, and challenging Mugello Circuit. This is still a new track to many drivers, and while the TCC race here afforded some great battles, the track is much trickier in these GTP and GT3 cars. Intense concentration and a dash of patience is going to be required. Plus, drivers will need to pace themselves for this 90-minute ENDURO!

RACE DAY SPECS

EVENT SCHEDULE

05:35PM (EST) (11:35PM GMT): Practice (115 min.)

07:30PM (EST) (01:30AM GMT): 15 min. Drivers' Meeting

07:50PM (EST) (01:45AM GMT): Pre-Qual Warmup (15 Min. All Classes)

08:05PM (EST) (02:05AM GMT): Lone Qualifying (15 Min. All Classes

08:20PM (EST) (02:20AM GMT): 90 Minute Race

10:00PM (EST) (03.:50AM GMT): Post Race Meeting


IN-SIM SESSION TIME OF DAY

12:30PM EST: IN-SIM PRACTICE

03:00PM EST: IN-SIM QUALIFYING

03:15PM EST: IN-SIM RACE TIME

IN SIM DATE OF RACE (03/04/24)


MINIMUM PRACTICE TIME FOR BONUS POINT

25 Laps (Complete minimum laps between all 4 practice sessions and earn a bonus point for this Round)

02/25/24 - 12:00PM - 02:00PM (EST) 07:00PM - 11:00PM (GMT) 5th Practice

02/25/24 - 02:00PM - 04:00PM (EST) 09:00PM - 01:00AM (GMT) 6th Practice

02/25/24 - 04:00PM - 06:00PM (EST) 11:00PM - 03:00AM (GMT) 7th Practice

02/25/24 - 06:00PM - 08:00PM (EST) 01:00AM - 05:00AM (GMT) 8th Practice

(Each official practice is based on the last 2 hours of the 4-hour race day session)


*IMPORTANT DRIVERS: BE CERTAIN TO REVIEW THE USEFUL LINKS OF THE RWC SERIES DISCORD CHANNEL AS WELL AS THE COMPETITOR LINK FOR SPECIFIC RACE DAY INFORMATION


  • RWC USEFUL LINKS: Driver information, Webcam links, Paints links, Spotter, basically Pre-race Day information...

  • WEBSITE "COMPETITORS" BUTTON: Rulebook, Race Day Specs w/Bop, Race Day Times, Driver Infraction Points, Incident Logs



START ZONE



LIVE 8:00 PM EST / 01:00AM GMT
 

APEXRACINGTV LIVE TIMING LINK TO RACE DATA http://livetiming.sdk-gaming.co.uk/livetiming.html?room=ricmotech

 

SEASON 9 BROUGHT TO YOU BY







LEAGUE SCORING AND PAINTS PROVIDED BY


 


Comentários


bottom of page